# SDR GTIA2019022803198

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 27,856 hours, 12,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Lt Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR ASSIST BOTTLE. SERVICED LT AFT DOOR ASSIST BOTTLE IAW AMM 52-10-00.
